# SDR SWIA2025012800027

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N316SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000918
- Aircraft time: 5,547 hours, 4,126 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BRK LH FAULT ON APPROACH INTO JFK. RAN QRH,MESSAGE DID NOT GO AWAY INITIALLY BUT WENT AWAY BEFORE LANDING     (FLIGHT 3863 - FILED CLOSED)     TROUBLE SHOT PER BRK LH FAULT ALSO HAD FC 32412011BCM IN THE CMC FIM 32-41-00-810-825-A FOUND TO BE A TRANSITORY CONDITION OF MAIN-BRAKE CONTROL MODULE 2. NO HISTORY NOTED AT THIS TIME. OK FOR CONTINUED SERVICE AT THIS TIME.
